# SDR ASOA2015040812554

- Difficulty date: March 13, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,471 hours, 10,605 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BULKHEAD LOWER WEB LT SIDE CORRODED.  WEB CORRODED BEYOND LIMITS AT FS280 LBL, WL72.50 IAW SRM 51-21-06-001-001-A01.  COMPLIED WITH ECTC REO 670-53-11-594 AND GREO 670-53-11594, REV DATED: 04/27/2011.  R & R STIFFERNER ANGLE AT LBL33 IAW SRM 51-42-06-001-001.
